Strong Majorization Entropic Uncertainty Relations

TytułStrong Majorization Entropic Uncertainty Relations
Publication TypeJournal Article
Rok publikacji2014
AutorzyRudnicki Ł., Puchała Z, Życzkowski K
JournalPhys. Rev. A
Volume89
Pagination052115
Abstract

We analyze entropic uncertainty relations in a finite dimensional Hilbert space and derive several strong bounds for the sum of two entropies obtained in projective measurements with respect to any two orthogonal bases. We improve the recent bounds by Coles and Piani [ArXiv:1307.4265], which are known to be stronger than the well known result of Maassen and Uffink. Furthermore, we find a novel bound based on majorization techniques, which also happens to be stronger than the recent results involving largest singular values of submatrices of the unitary matrix connecting both bases. The firsts set of new bounds give better results for unitary matrices close to the Fourier matrix, while the second one works better in the opposite sectors. Some results derived admit generalization to arbitrary mixed states and the bounds are increased by the von Neumann entropy of the measured state

URLhttps://doi.org/10.1103/PhysRevA.89.052115
DOI10.1103/PhysRevA.89.052115